# SDR SIMA200729702

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 14,160 hours, 11,936 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER FAIL ON TAKEOFF RETURNED TO MIA.  JACKED ACFT INSPECTED MLG PROX SWITCH CLEARANCES WITHIN LIMITS.  INSP NLG PROX SWITCHES AND ADJUSTED PROX SWITCH.  PERFORMED GEAR RETRACTION OF LANDING GEAR OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
